| Model Number |
TCDS0301-XT |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 4 functional tricuspid regurgitation (tr) for a triclip procedure.During the procedure, triclip xtw was implanted successfully.An attempt was made to deploy triclip xt.The clip opened to 20-30 degrees post deployment.The tr was reduced to grade 1 post procedure.There was no clinically significant delay or adverse patient effects.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other complaints reported from this lot.The investigation was unable to determine a cause for the reported clip opened while locked (unintended movement).There is no indication of a product issue with respect to manufacture, design or labeling.
Event or Problem Description